“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11843
School of Mathematics
  Title:   Lucas numbers and determinants
  Author(s):  A. R. Moghaddamfar (Joint with H. Tajbakhsh)
  Status:   Published
  Journal: INTEGERS
  Vol.:  12
  Year:  2012
  Pages:   21-51
  Supported by:  IPM
In this article, we present two infinite dimensional matrices whose entries are recursively defined, and show that the sequence of their principal minors form the Lucas sequence, that is (2,1, 3, 4, 7, …). It is worth mentioning that to construct these matrices we use nonhomogeneous recurrence relations.

Download TeX format
back to top
scroll left or right